# SDR SWAA2024061485218

- Difficulty date: May 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB #4 STIFFENER #3 LOWER SECTION CRACK<[01] SUMMARY REMOVED DAMAGE AT RIB #4 STIFFENER #3 AS PER B-737 SRM 55-10-09-2R-4. REMOVED CRACK ON #3 STIFFINER; AREA MARKED AS PER B-737 SRM 55-10-09-2R-4. LOCATED AND DRILLED REPAIR PARTS AS PER B-737 SRM 55-10-09-2R-4  & PERFORMED ROUGHNESS TEST ON REPAIR PARTS FOUND THEM TO BE SMOOTHER THAN 125 MICROINCHES RA & PERFORMED ROUGHNESS TEST ON INITIAL PARTS FOUND THEM TO BE SMOOTHER THAN 36 MICROINCHES RA AS PER B-737 SRM 51-20-13-0G-0 TOOL USED: BC 172331. NO CALIBRATION DUE DATE TREATED AND PRIME REPAIR PARTS AND INITIAL PARTS AS PER B-737 AMM 51-21-41-370-803 & AMM 51-21-72-370-801. ACCOMPLISH INSTALLATION OF RIB #4 STIFFENER #3 REPAIR AS PER B-737 SRM 55-10-09-2R-4 & SRM 51-40-02 ACCOMPLISH SEALANT FINISH AS PER B-737 SRM 51-20-05-0G & AMM 51-20-99/701;[02] VERIFIED STEP 1.
